| Model Number |
72200082 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Dantas p, gonçalves s, mascarenhas v, camporese a, marin-peña o.Hip arthroscopy with initial access to the peripheral compartment provides significant improvement in fai patients.Knee surg sports traumatol arthrosc.2021 may;29(5):1453-1460.Doi: 10.1007/s00167-020-06380-z.Epub 2021 jan 2.Pmid: 33386879.(b)(4).
Event or Problem Description
It was reported that on literature review ¿hip arthroscopy with initial access to the peripheral compartment provides significant improvement in fai patients.¿; after surgery 2 patients had capsular adhesions requiring revision surgery.Paper indicates a burr device was used, however no malfunction was reported during use.
Additional Manufacturer Narrative
H3, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.There was no way to determine if the device contributed to the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A complaint history review concluded this was an isolated event.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.A review of the complaint revealed there were no patient injuries reported and no apparent patient impact based on the details provided.Therefore, no further medical assessment is warranted.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.